# SDR YENA2023081400934

- Difficulty date: August 11, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N2102J
- Make and model: Airbus A321-271N
- Aircraft serial: 10120
- Aircraft time: 7,329 hours, 2,044 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#383, JFK-MCO. 'CABIN ODOR EVENT; COMPLIED WITH INFO NOTICE 2017-T015 B2. IDENTIFIED ODOR TO BE ( TRANSIENT NON-PERSISTENT) ACCORDING MX-270 AND PILOT INFO. REF TSM 05-50-00-810-831 A. ODOR HAPPENED DURING FLIGHT PHASE CHANGE (DESCENT). PERFORMED OPERATION OF BOTH PACKS WITH BOTH ENGINES, PACK DECONTAMINATION C/W REF AMM 21-00-00. A/C OK FOR RETURN TO SERVICE.'
